# SDR RAIA2018091900003

- Difficulty date: September 10, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 72 SHEAR CLIP IS CRACKED AT STR 14L. REMOVED AND REPLACED SHEAR CLIP AT FR 72.
